Statistical theory of shape under elliptical models via QR decomposition

José A. Díaz-García, Francisco J. Caro-Lopera

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The statistical shape theory via QR decomposition and based on Gaussian and isotropic models is extended in this paper to the families of non-isotropic elliptical distributions. The new shape distributions are easily computable and then the inference procedure can be studied with the resulting exact densities. An application in Biology is studied under two Kotz models, the best distribution (non-Gaussian) is selected by using a modified Bayesian information criterion (BIC)*. © 2013 © 2013 Taylor & Francis.
Original languageAmerican English
Pages (from-to)456-472
Number of pages17
JournalStatistics
Volume48
Issue number2
DOIs
StatePublished - 27 Jan 2014

Fingerprint

Dive into the research topics of 'Statistical theory of shape under elliptical models via QR decomposition'. Together they form a unique fingerprint.

Cite this